RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nessonov, Nikolai Ivanovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 20

Number of views:
This page:470
Abstract pages:4954
Full texts:1567
References:425
E-mail: ,

http://www.mathnet.ru/eng/person22792
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:nessonov.n-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/194962

Publications in Math-Net.Ru
2019
1. N. I. Nessonov, “An analogue of Schur–Weyl duality for the unitary group of a $\mathrm{II}_1$-factor”, Mat. Sb., 210:3 (2019),  162–188  mathnet  elib; Sb. Math., 210:3 (2019), 447–472  isi  scopus
2015
2. A. M. Vershik, N. I. Nessonov, “Stable representations of the infinite symmetric group”, Izv. RAN. Ser. Mat., 79:6 (2015),  93–124  mathnet  mathscinet  elib; Izv. Math., 79:6 (2015), 1184–1214  isi  scopus
2013
3. N. I. Nessonov, “KMS States on $\mathfrak{S}_\infty$ Invariant with Respect to the Young Subgroups”, Funktsional. Anal. i Prilozhen., 47:2 (2013),  55–67  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:2 (2013), 127–137  isi  scopus
2012
4. N. I. Nessonov, “Representations of $\mathfrak{S}_\infty$ admissible with respect to Young subgroups”, Mat. Sb., 203:3 (2012),  127–160  mathnet  mathscinet  zmath  elib; Sb. Math., 203:3 (2012), 424–458  isi  scopus
5. N. I. Nessonov, “On realizations of representations of the infinite symmetric group”, Zap. Nauchn. Sem. POMI, 403 (2012),  110–117  mathnet  mathscinet; J. Math. Sci. (N. Y.), 190:3 (2013), 468–471  scopus
2008
6. A. V. Dudko, N. I. Nessonov, “Projective Characters of the Infinite Generalized Symmetric Group”, Funktsional. Anal. i Prilozhen., 42:1 (2008),  82–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:1 (2008), 69–71  isi  scopus
7. A. V. Dudko, N. I. Nessonov, “Characters of projective representations of the infinite generalized symmetric group”, Mat. Sb., 199:10 (2008),  3–32  mathnet  mathscinet  zmath  elib; Sb. Math., 199:10 (2008), 1421–1450  isi  scopus
2004
8. N. I. Nessonov, “KMS-states on group $GL(\infty)$ and admissible representations $GL(\infty)^X$”, Mat. Fiz. Anal. Geom., 11:1 (2004),  67–86  mathnet  mathscinet  zmath
2003
9. N. I. Nessonov, “Factor-representation of the group $GL(\infty)$ and admissible representations $GL(\infty)^X$”, Mat. Fiz. Anal. Geom., 10:4 (2003),  524–556  mathnet  mathscinet  zmath
10. N. I. Nessonov, “Factor-representation of the group $GL(\infty)$ and admissible representations $GL(\infty)^X$”, Mat. Fiz. Anal. Geom., 10:2 (2003),  167–187  mathnet  mathscinet  zmath
2002
11. N. I. Nessonov, “A complete classification of the admissible representations of infinite-dimensional\quad classical matrix groups. II”, Mat. Fiz. Anal. Geom., 9:1 (2002),  79–94  mathnet  mathscinet  zmath
2001
12. N. I. Nessonov, “A complete classification of the admissible representatons of infinite-dimensional classical matrix groups. I”, Mat. Fiz. Anal. Geom., 8:3 (2001),  282–307  mathnet  mathscinet  zmath
1992
13. N. I. Nessonov, “On the decay of step for the Korteweg–de Vries–Burgers equation”, Funktsional. Anal. i Prilozhen., 26:2 (1992),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:2 (1992), 148–151  isi
1986
14. N. I. Nessonov, “A complete classification of the representations of $\mathrm{GL}(\infty)$ containing the identity representation of the unitary subgroup”, Mat. Sb. (N.S.), 130(172):2(6) (1986),  131–150  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:1 (1987), 127–147  isi  scopus
1985
15. S. L. Gefter, V. Ya. Golodets, N. I. Nessonov, “Action of $T$-groups on von Neumann algebras and factors with countable fundamental groups”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  64–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 52–53  isi
1984
16. M. S. Matveichuk, N. I. Nessonov, “Description of finite measures in von Neumann factors of type III”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 2,  68–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:2 (1984), 102–106
1983
17. N. I. Nessonov, “Description of representations of a group of invertible operators of a Hilbert space that contain the identity representation of the unitary subgroup”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 64–66  isi
1980
18. N. I. Nessonov, “Structure of factors of type III$_\lambda$ ($0<\lambda\le1$)”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 240–242  isi
19. V. Ya. Golodets, N. I. Nessonov, “Asymptotic algebra and outer conjugacy classes of automorphisms of factors”, Izv. Akad. Nauk SSSR Ser. Mat., 44:3 (1980),  510–532  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:3 (1981), 457–477  isi
1979
20. V. Ya. Golodets, N. I. Nessonov, “Invariant states on asymptotically Abelian factors of type III”, Funktsional. Anal. i Prilozhen., 13:2 (1979),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:2 (1979), 141–142

2019
21. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Uspekhi Mat. Nauk, 74:3(447) (2019),  193–213  mathnet  elib; Russian Math. Surveys, 74:3 (2019), 555–577  isi
2014
22. S. G. Gindikin, R. S. Ismagilov, A. V. Karabegov, Yu. A. Neretin, N. I. Nessonov, G. I. Ol'shanski, “Vladimir Fedorovich Molchanov (on his 75th birthday)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  186–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 583–588  isi
2007
23. S. I. Bezuglyi, L. L. Vaksman, S. L. Gefter, A. I. Danilenko, G. N. Zholtkevich, V. M. Kulagin, V. A. Marchenko, N. I. Nessonov, L. A. Pastur, S. D. Sinel'shchikov, E. Ya. Khruslov, “Valentin Yakovlevich Golodets (on his seventieth birthday)”, Zh. Mat. Fiz. Anal. Geom., 3:2 (2007),  277–279  mathnet
24. D. V. Anosov, S. I. Bezuglyi, A. M. Vershik, S. L. Gefter, A. I. Danilenko, R. S. Ismagilov, V. A. Marchenko, N. I. Nessonov, S. P. Novikov, Ya. G. Sinai, S. D. Sinel'shchikov, A. M. Stepin, “Valentin Yakovlevich Golodets (on his 70th birthday)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1231–1232  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020